Stability conditions for fractional differential and neutral systems with discrete and distributed constant delay components


Altun Y.

Mathematics in Engineering, Science and Aerospace, vol.12, no.1, pp.219-230, 2021 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 12 Issue: 1
  • Publication Date: 2021
  • Title of Journal : Mathematics in Engineering, Science and Aerospace
  • Page Numbers: pp.219-230
  • Keywords: Asymptotic stability, LMI, Lyapunov functional, R-L fractional differential and neutral systems

Abstract

© CSP - Cambridge, UK; I&S - Florida, USA, 2021In this manuscript, the stability conditions for Riemann-Liouville (R-L) fractional differential and neutral systems with discrete and distributed constant delay components are studied. We define the meaningful Lyapunov functional to obtain the desired results. The stability criteria for zero solution of differential equation and system are expressed in the form linear matrix inequalities (LMIs) which can be easily tested. Finally, some numerical examples are presented to illustrate the effectiveness of determined assumptions and proposed method by using MATLAB-Simulink.